MathSciNet Relay Station
MathSciNet bibliographic data
MR1488574 01A70 (49-03)
White, Brian The mathematics of F. J. Almgren Jr. Notices Amer. Math. Soc. 44 (1997), no. 11, 1451–1456.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement